# SDR DALA2024020801677

- Difficulty date: February 2, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 106,961 hours, 15,283 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Punctured
- Location: Bs 1307
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1604 AFT CARGO COMPARTMENT FOUND CABIN FLOOR BEAM WEB PUNCHED AT STA 1307; LBL17. CORRECTIVE ACTION: REPAIRED THE CABIN FLOOR STRUCTURE PUNCHED FLOOR BEAM WEB AT STA 1307; LBL 17 AS PER PRI 615112-14 REV 0 (0183155)
